# SDR EIAA980329

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 47,426 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C4 CHECK, FORWARD CARGO DOOR OUTER SKIN CRACK FROM FASTENER HOLE WAS FOUND.  REPAIRED PER SRM 52-01 FIG 2, AND 52-32-0.  (M)
